×

zbMATH — the first resource for mathematics

Existence and uniqueness of solutions for gradient systems without a compactness embedding condition. (English) Zbl 07088809
Summary: This paper is devoted to the existence and uniqueness of solutions for gradient systems of evolution which involve gradients taken with respect to time-variable inner products. The Gelfand triple \((V,H,V')\) considered in the setting of this paper is such that the embedding \(V\hookrightarrow H\) is only continuous.
MSC:
35F20 Nonlinear first-order PDEs
35F25 Initial value problems for nonlinear first-order PDEs
35F30 Boundary value problems for nonlinear first-order PDEs
35K57 Reaction-diffusion equations
47H05 Monotone operators and generalizations
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmed, N. U.; Xiang, X., Existence of solutions for a class of nonlinear evolution equations with nonmonotone perturbations, Nonlinear Anal., Theory Methods Appl. 22 (1994), 81-89
[2] Amann, H., Linear and Quasilinear Parabolic Problems. Vol. 1: Abstract Linear Theory, Monographs in Mathematics 89, Birkhäuser, Basel (1995)
[3] Arendt, W.; Chill, R., Global existence for quasilinear diffusion equations in isotropic nondivergence form, Ann. Sc. Norm. Super. Pisa, Cl. Sci. 9 (2010), 523-539
[4] W. Arendt, A. Grabosch; G. Greiner; U. Moustakas; R. Nagel; U. Schlotterbeck; U. Groh; H. P. Lotz; F. Neubrander, One-Parameter Semigroups of Positive Operators, Lecture Notes in Mathematics 1184, Springer, Berlin R. Nagel (1986)
[5] Attouch, H.; Damlamian, A., Strong solutions for parabolic variational inequalities, Nonlinear Anal., Theory, Methods Appl. 2 (1978), 329-353
[6] Barbu, V., Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei Republicii Socialiste România, Bucharest; Noordhoff International Publishing, Leyden (1976)
[7] Boussandel, S., Global existence and maximal regularity of solutions of gradient systems, J. Differ. Equations 250 (2011), 929-948
[8] Brézis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Mathematics Studies 5, Notas de Matemática (50). North-Holland Publishing, Amsterdam; American Elsevier Publishing, New York (1973), French
[9] Chill, R.; Fašangová, E., Gradient Systems, Lecture Notes of the 13th International Internet Seminar, MatfyzPress, Praha (2010)
[10] Fučík, S.; Kufner, A., Nonlinear Differential Equations, Studies in Applied Mechanics 2, Elsevier, Amsterdam (1980)
[11] Hestenes, M. R., Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pac. J. Math. 1 (1951), 525-581
[12] Hirano, N., Nonlinear evolution equations with nonmonotonic perturbations, Nonlinear Anal., Theory Methods Appl. 13 (1989), 599-609
[13] Ladyženskaja, O. A.; Solonnikov, V. A.; Ural’ceva, N. N., Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs 23, American Mathematical Society, Providence (1968)
[14] Leoni, G., A First Course in Sobolev Spaces, Graduate Studies in Mathematics 105, American Mathematical Society, Providence (2009)
[15] Lieberman, G. M., Second Order Parabolic Differential Equations, World Scientific, Singapore (1996)
[16] Lions, J.-L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Etudes mathematiques, Dunod, Paris (1969), French
[17] Littig, S.; Voigt, J., Porous medium equation and fast diffusion equation as gradient systems, Czech. Math. J. 4 (2015), 869-889
[18] Ôtani, M., On the existence of strong solutions for \(\frac{ du}{ dt}(t)+\partial\psi^1(u(t))- \partial\psi^2(u(t))\ni f(t)\), J. Fac. Sci., Univ. Tokyo, Sect. I A 24 (1977), 575-605
[19] Ôtani, M., Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems, J. Differ. Equations 46 (1982), 268-289
[20] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences 44, Springer, New York (1983)
[21] Roubíček, T., Nonlinear Partial Differential Equations with Applications, ISNM. International Series of Numerical Mathematics 153, Birkhäuser, Basel (2013)
[22] Showalter, R. E., Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Mathematical Surveys and Monographs 49, American Mathematical Society, Providence (1997)
[23] Zeidler, E., Nonlinear Functional Analysis and Its Applications. II/B: Nonlinear Monotone Operators, Springer, New York (1990)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.